# SDR WRLA20091101287

- Difficulty date: November 1, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FITTING RT WING LOWER WINGLET STRUCTURE, DIMENSION =2.6 INCH QTY 1 EA.  IAW AMM 57-31-00-000-801 REV 65 REMOVED THE RT LOWER WINGLET.  REFERENCE THE EI W2009A57B-1483 REV 01 TO REPAIR THE WINGLET.  IAW AMM 57-31--00-400-801 REV 65 INSTALL THE RT WING LOWER WINGLET.  COND CHECK SATISFACTORY.
